eBangor

The repeatibility of vegetation classification and mapping

Hearn, S.M. and Healey, J.R. and McDonald, M.A. and Turner, A.J. and Wong, J.L.G. and Stewart, G.B. (2011) The repeatibility of vegetation classification and mapping. Journal of Environmental Management, 92 (4). 1174–1184. DOI: 10.1016/j.jenvman.2010.11.021

Full-text not available from this repository..
Item Type: Article
Subjects: Research Publications
Departments: College of Natural Sciences > School of Environment, Natural Resources and Geography
Date Deposited: 19 Dec 2014 03:38
Last Modified: 23 Sep 2015 03:24
ISSN: 0301-4797
URI: http://e.bangor.ac.uk/id/eprint/3341
Identification Number: DOI: 10.1016/j.jenvman.2010.11.021
Publisher: Elsevier
Administer Item Administer Item

eBangor is powered by EPrints 3 which is developed by the School of Electronics and Computer Science at the University of Southampton. More information and software credits.